# SDR HNAA2019081400228

- Difficulty date: August 13, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 45,617 hours, 42,665 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 DAU  FAILED IN FLT,  WITH ASSOCIATED DAU 1 MISCOMPARE. R & R THE NR 1 DAU IAW AMM 31-41-01. OPS CHECK GOOD,  OK FOR SERVICE.
